# SDR DALA2022031001559

- Difficulty date: March 4, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N501DN
- Make and model: Airbus A350-941
- Aircraft serial: 0115
- Aircraft time: 18,235 hours, 1,866 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3501 MULTIPLE CABIN ELECTRICAL ANOMILIES CAPT SIDE EMER LTS IN COACH ON PED PWR. SCREENS IN COMFORT + WENT OUT DURING FLT DECK PA - SCREENS ABLE TO BE RESET BY FLT ATT. CORRECTIVE ACTION: T/S IAW A350 TSM A350-A-44-11. NO FAULTS ON CIDS BITE PED SYSTEM OPS NML SCREENS OPS NML. (8718705)
